# SDR ASAA2017051720816

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 40,099 hours, 12,135 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: M832481226
- Condition: Damaged
- Location: Oil Cap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OIL CAP O-RING HAS EXTRUDED.  ACFT GROUNDED. REPLACED THE OIL CAP O-RING IAW AMM 79-11-01.
